Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

Kazhdan constants for SL (3, Z).

M. Burger

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1991, Issue 413, Pages 36–67, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1991.413.36, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Talia Fernós, Alain Valette, and Florian Martin
Mathematische Zeitschrift, 2012, Volume 270, Number 3-4, Page 613
[2]
Adrian Ioana
Inventiones mathematicae, 2011, Volume 185, Number 1, Page 55
[3]
YVES CORNULIER and ROMAIN TESSERA
Ergodic Theory and Dynamical Systems, 2011, Volume 31, Number 03, Page 793
[4]
Tsachik Gelander and Andrzej Żuk
Israel Journal of Mathematics, 2002, Volume 129, Number 1, Page 93

Comments (0)

Please log in or register to comment.